On rings with elementary divisors
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1986), pp. 14-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_11_a2,
author = {N. I. Dubrovin},
title = {On rings with elementary divisors},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {14--20},
year = {1986},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_11_a2/}
}
N. I. Dubrovin. On rings with elementary divisors. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1986), pp. 14-20. http://geodesic.mathdoc.fr/item/IVM_1986_11_a2/